Advertisement

Annali di Matematica Pura ed Applicata

, Volume 113, Issue 1, pp 245–254 | Cite as

Nonlinear boundary value problems and orlicz spaces

  • R. Kannan
  • J. D. Schuur
Article

Keywords

Nonlinear Boundary Orlicz Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Sunto.

Usando metodi dell'analisi funzionale si ottengono teoremi di esistenza delle soluzioni di un'equazione della forma Lx+Nx=0 dove L è un operatore differenziale ordinario lineare autoaggiunto di ordine pari, positivo, mentre N è un operatore non necessariamente lineare.

Bibliography

  1. [1]
    H. Amann,Ein Existenz-und Eindeutigkeitssatz für die Hammersteinsche Gleichungen in Banachräumen, Math. Z.,111 (1969), pp. 175–190.CrossRefzbMATHMathSciNetGoogle Scholar
  2. [2]
    J. W. Bebernes -K. Schmitt,Periodic boundary value problems for systems of second order differential equations, J. Diff. Eqs.,13 (1973), pp. 32–47.CrossRefMathSciNetzbMATHGoogle Scholar
  3. [3]
    L. Cesari,Nonlinear Analysis, Bressanone, CIME Lecture Notes, 1972.Google Scholar
  4. [4]
    L. Cesari -R. Kannan,Functional analysis and nonlinear differential equations, Bull. Amer. Math. Soc.,79 (1973), pp. 1216–1219.MathSciNetCrossRefGoogle Scholar
  5. [5]
    T. Donaldson -N. Trudinger,Orlicz-Sobolev spaces and embedding theorems, J. Funct. Anal.,8 (1971), pp. 52–75.CrossRefMathSciNetzbMATHGoogle Scholar
  6. [6]
    P. Hartman,On boundary value problems for systems of ordinary, nonlinear, second order differential equations, Trans. Amer. Math. Soc.,96 (1960), pp. 493–509.CrossRefzbMATHMathSciNetGoogle Scholar
  7. [7]
    P. Hartman,Ordinary Differential Equations, John Wiley, New York, 1964.zbMATHGoogle Scholar
  8. [8]
    J. K. Hale,Ordinary Differential Equations, Wiley-Interscience, New York, 1969.zbMATHGoogle Scholar
  9. [9]
    R. Kannan - J. Locker,Nonlinear boundary value problems and operators TT* (to appear).Google Scholar
  10. [10]
    R. Kannan -J. Schuur,Boundary value problems for even order nonlinear ordinary differential equations, Bull. Amer. Math. Soc.,82 (1976), pp. 80–82.MathSciNetzbMATHGoogle Scholar
  11. [11]
    H.-W. Knobloch,On the existence of periodic solutions for second order vector differential equations,9 (1971), pp. 67–85.Google Scholar
  12. [12]
    M. A. Krasnosel'skii,Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon-MacMillan, New York, 1964.Google Scholar
  13. [13]
    M. A. Krasnosel'skii -Ya. B. Rutickii,Convex Functions and Orlicz Spaces, P. Noordhooff Ltd., Groningen, Netherlands, 1961.Google Scholar
  14. [14]
    J. Locker,The method of least squares for boundary value problems, Trans. Amer. Math. Soc.,154 (1971), pp. 57–68.CrossRefzbMATHMathSciNetGoogle Scholar
  15. [15]
    J. Mawhin,Nonlinear perturbations of Fredholm mappings in normed spaces and applications to differential equations, Trabalho de Matematica No. 61, Univ. of Brasilia, 1974.Google Scholar
  16. [16]
    M. Nagumo,Über die Differentialgleichung y″=f(x, y, y′), Proc. Phys.-Math. Soc. Japan (3)19 (1937), pp. 861–866.zbMATHGoogle Scholar
  17. [17]
    K. Schmitt,Periodic solutions of systems of second-order differential equations, J. Diff. Eqs.,11 (1972), pp. 180–192.zbMATHGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1977

Authors and Affiliations

  • R. Kannan
    • 1
  • J. D. Schuur
    • 2
  1. 1.St. LouisU.S.A.
  2. 2.East LansingU.S.A.

Personalised recommendations